research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Some Properties Of N-Co probabilistic Normed Space And Co-probabilistic Dual Space Of N-Co probabilistic Normed Space

Authors: Suad Naji Kadhim --- Faria Ali
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2013 Volume: 1 Issue: 8 Pages: 15-20
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

The primary purpose of this paper is to introduce the, N-coprobabilistic normed space, coprobabilistic dual space of N-coprobabilistic normed space and give some facts that are related of them.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2013 (1)